Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking the drug spasma porxyvon since 6 years. How to quit ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
Hi iam XXXXXXX sir i am takeing this drug spasma porxyvon last 5 to 6 really waan Quit this whole this dr just help me.
Posted Tue, 22 May 2012 in Drug Abuse
Answered by Dr. Rakhi Tayal 6 hours later
Thanks for posting your query.
The decision to come out of the habit of taking spasma proxyvon is very good.
Quitting the drug is associated with withdrawal symptoms which are mild in nature. You need treatment to take care of the withdrawal symptoms.
Trying to wean it out slowly does not help and in the long term may not be productive.

You might consult a deaddiction centre - where under medical supervision you can undergo a detoxification program as well as Behavior counselling.

Detoxification programmes help a person who is dependent to cease use in a way that minimizes the symptoms of withdrawal and the risk of complications, sometimes using a prescribed medication.

Counselling and psychotherapy form integral parts of most forms of treatment. They aim at initiating and maintaining behavioural and lifestyle changes, and help to control urges to use the drug.
It uses a variety of methodologies and techniques, including motivational interventions, cognitive-behavioral approaches (social skills training, stress management, anger management), relapse prevention, provision of incentives, community reinforcement therapies, etc.

The earlier you will start, better you will be.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor